Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

readytodivein

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About readytodivein

  • Rank
    Junior Member
  1. I gained 12 lbs since April 23 when I went on the drug! devastating to me because I am married to a Marine who lives and breathes fitness, and its a struggle to keep up as it is!
  2. So, if you DID gain weight while on accutane, what in the heck did you do to get it off? Right now I am logging in 6 miles most days with intervals of running/walking. How long did it take? help!!
  3. 1. How long did you wait until after finishing accutane to start retin-a, etc.? 2. What treatment did your Derm prescribe? 3. How long did it take for your body to feel "normal" again...emotionally, etc. Thank you so much!! I went for 16 weeks and gained 12 lbs. Clear skin, tight jeans.
  4. help! staying out of the sun and living in Boston has made me quite ghostly....although I must say that I went to the gym today for the first time with NO MAKEUP! Happy day!! I'd love some insight on your experience, feedback. I am flying into Vegas so am thinking bout doing it there...just curious. many, many thanks!!
  5. I was told that Vit a used to be used, and it was bad news because it was fat soluble. Apparently the make up of Accutane makes it water soluble, which is what gives it the shorter half life. Im 31, I am on my 45? day and will be on it until September. My husband and I will stop using protection in January, maybe February. I've even considered a skin biopsy to see if its still lingering (got a crazy look from the derm) with that said, I have ZERO bumps on my face...black heads that are itty it
  6. I was able to choose abstinence...but I highly doubt your DR. will go for that given her age. As long as your doctor and you put the same forms of birth control in the system, you are set. If my DH wasn't a Marine and deploying alot, I would probably not have chosen the route I did. I know you know your daughter, etc...but teenage pregancy doesn't discriminate. Unless you plan on putting her under lock and key, if I was a Dr. I wouldn't rx it to you with those parameters.
  7. ooops...well, Im talking about Accutane. and Ive just upped my dose (the derm did) from 30 to 60 mg two days ago, and I am feeling very sad and anxious...cried all night last night. I posted to see it that was normal when you up your dosage. geez.
  8. Will this wear off? Do you think its just because Ive upped my dose? the same thing happened when I first started, but it subsided. Any advice?
  9. yep! I use Lorac oil free. You get it at Sephora. AMAZING. nice coverage without cakeyness! I love it. I dont like minerals either....icky. You know its bad when you blow your nose and makeup comes out!
  10. Thatks for your encouragement! I needed it. =]

    1. Hey, my husband is Marine so I totally feel ya on the getting appointments, etc. a mess sometimes, plus our "lifestyle" has its own set of stressors! Just wanted to say hang in there...it does seem like alot. Side effects vary person to person, but starting out 1/2 dosage for me was a very smart move. No matter what they say, you should follow your gut. If it feels like its too much, then ease in. Let your body adapt. Its YOUR body.
    2. So far...so very, very good. Ive had the dryness, irritability, ecsema (sp), dry eyes, the works...but wow, my face is getting clear!! He put me on 30 to minimize the initial breakout, so I am wondering, what will happen when I double the dose? Could you be very kind and prepare me? thank [email protected]
    ×